# SDR FDEA202103250772

- Difficulty date: March 25, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 44,807 hours, 17,819 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 118611801
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 222MF DELAMINATED. FABRICATED COURIER FLOOR PANEL 222MAF ON VTMAE TRAVELER # T21/1540228 IAW FEDEX   DWG SRZ-25-005.    CAT 'A' MAJOR REPAIR.
